# SDR AALA201607259018

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 56,892 hours, 24,295 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 2LA00546900
- Condition: Faulted
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR L AFT CABIN ECAM MESSAGE.  REPLACED L2 DOOR SLIDE ARMED INDICATOR LIGHT AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 52-73-00-710A.
